# SDR REXA2016011400104

- Difficulty date: January 14, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SCUFF PLATE IS DEFORMED & CRACKED.  NEEDS REPLACED.  LOCATED HOLES IN NEW SCUFF PLATE, PN 601R35004-337, IAW SRM 51-40-11.  REFERENCE JOB 8794310 OP 510 FOR REMOVAL & INSTALLATION.
